Alert archive / New Mexico / Special Weather Statements in 2021

Special Weather Statement, NWS Albuquerque, NM

July 5, 2021Los Alamos County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Jul 5, 2021, 5:08 PM MDT for Los Alamos County, New Mexico. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2021, 5:08 PM MDT (23:08 UTC)
Expired
Jul 5, 2021, 5:45 PM MDT
In force
37 min
Issued by
NWS Albuquerque, NM

County Los Alamos County, NM

The radar

The Albuquerque radar (KABX), 126 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1840 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

426 
WWUS85 KABQ 052308
SPSABQ

Special Weather Statement
National Weather Service Albuquerque NM
508 PM MDT Mon Jul 5 2021
 
NMZ214-217-052345-
Southern Sangre de Cristo Mountains-Espanola Valley-
508 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA AND
NORTHEASTERN SANTA FE COUNTIES UNTIL 545 PM MDT...

At 508 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chimayo, moving southeast at 5 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Chimayo, Cundiyo, Cuartelez, Rio Chiquito, Sombrillo, La Puebla,
Truchas and Cordova.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3597 10604 3614 10593 3607 10567 3584 10583
TIME...MOT...LOC 2308Z 298DEG 6KT 3603 10591 

$$

40

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 5, 2:51 PM MDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 5, 2:51 PM MDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
251 PM MDT Mon Jul 5 2021

.SYNOPSIS...
Scattered to numerous storms moving off the mountains in the early
afternoon to surrounding lower elevations by the late afternoon and
evening continue today and Tuesday. A few storms along and
immediately east of the central mountain chain will have the
potential to become severe this afternoon. Storm coverage lessens
becoming isolated to scattered at best Wednesday through Friday with
temperatures warming up and nearing the 100 degree mark at Farmington
Friday. Temperatures moderate with increasing storm coverage
returning by next weekend. Locally heavy rainfall, gusty winds, hail,
and cloud to ground lightning will accompany any nearby or passing
storm.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...
True to its name, the Four Corner’s high is currently located just
southeast of the landmark, but the feature will undergo a westward
shift in the coming days. A moist atmosphere remains in place over
much of northern and central NM with this morning’s PWAT measuring
1.16 inch (not quite a record, but well above the 90th percentile).
Northwestern areas of NM closest to the high are registering lower
PWAT values closer to 0.7 inch as relatively drier air continues to
periodically wrap into the state while eastern and southeastern areas
of the state continue to boast higher PWAT values of 1.3 to 1.5
inch. A light easterly surface flow is modeled over the eastern half
of the state this afternoon and evening, and while observations are
not overly convincing this is transpiring, this would enhance
directional shear through the vertical column and allow a few storms
to turn strong to severe as they roll into the plains through the
evening. Locally heavy rainfall will also be a threat into the
evening, especially in far eastern zones as indicated above. High
resolution convection- allowing models and short range ensembles
indicate nocturnal convection could be persistent in eastern zones
tonight as surface winds veer a bit more south southeasterly, feeding
sufficient inflow into southward propagating cells.

As the high nudges westward on Tuesday, storm motions could veer
with more of a southwestward heading for most cells. Surface winds
will also be predominantly southeasterly in many areas. This could
keep directional differences from winds aloft and perhaps sufficient
shear for a few more strong or severe cells, mainly along east
slopes of the central mountains and into the northeastern corner of
the state. A MCS is also modeled to originate over northeastern NM
early Tuesday evening before dropping southward across the plains
Tuesday night, so high POPs have been built into the forecast for
these areas.

52

LONG TERM...(WEDNESDAY THROUGH SUNDAY)...
The long term begins with drier air becoming entrained around the
northern side of the Four Corners high and back down into northern NM
Wednesday and Thursday, as the centroid nudges back closer to
northwestern NM. Afternoon storms become isolated to scattered in
coverage as a result over the forecast area as daytime highs creep
up, into the upper 90s for Farmington. This trend continues Friday
when Farmington’s forecast high temperature is 100F. While being
the hottest day of the forecast period, Friday looks to outperform
the two drier days of Wednesday and Thursday. This will be thanks to
a shortwave trough rounding the northern side of the trough over the
northern Rockies. This will help spark storms off the Rockies
stretching down into the Sangre de Cristo’s moving southeastward
over the adjacent high plains. The upper high slides back westward,
with fairly high confidence given both GFS and ECMWF deterministic
solutions resolve this behavior. Meanwhile, the aforementioned
shortwave trough sends down a backdoor front which looks to help aid
in pushing low level monsoon moisture from the Gulf and Great Plains
westward for next weekend. With the additional moisture the upper
high sliding back over the Great Basin, scattered to numerous
afternoon storms look likely again along the high terrain with
steering flow remaining mostly north-to-south.

52/24

&&

.FIRE WEATHER...
Overall, there are low fire weather concerns for the next several
days. The weather pattern will be defined by scattered to numerous
showers and thunderstorms for the remainder of today and Tuesday
with a a slight decrease in coverage on Wednesday, reducing a bit
more on Thursday and Friday. The spatial distribution of surface/low
layer moisture will be slow to evolve over the next several days,
and afternoon humidity will repeatedly be lowest in the northwest
plateau of NM. Storm chances will also be lowest in this relatively
drier northwest portion of the state, generally increasing
southeastward across the remainder of the forecast area where more
wetting storms will be found. The northwestern zones will also be at
highest risk for heat, drier air in the mid levels, and consequently
higher Haines indices and more unstable conditions. Any storms that
do develop in northwest NM would also be the favored candidates for
dry lightning from less efficient rainfall. Otherwise, wind concerns
will originate from thunderstorm outflows, some of which could
induce gusty east canyon winds for a couple to a few hours in the
evenings (mostly in central zones

52

&&

.AVIATION...
18Z TAF CYCLE
A typical monsoon pattern will be in place across northern and
central New Mexico today into Tuesday with scattered to numerous
thunderstorms taking shape over the high terrain early this afternoon
before drifting slowly southward or southwestward. Storms will then
collide, regenerate, or even multiply in adjacent lower elevation
areas late this afternoon and into the evening. Storms that roll off
of the eastern slopes of the central mountain chain and into the
plains could turn strong to severe with large hail and all storms
will be capable of producing strong, if not damaging, downburst
winds with brief heavy downpours and reductions to visibility and
ceilings. Storms will diminish and come to an end over most of
western and central New Mexico near or shortly after midnight, but
storms may regenerate in the eastern plains well into the morning
hours Tuesday.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  65  97  67  95 /  20   5   5   5
Dulce...........................  54  88  52  90 /  30  30  30  30
Cuba............................  58  87  57  83 /  60  40  40  30
Gallup..........................  59  92  58  92 /  30  20   5  10
El Morro........................  55  85  55  85 /  40  30  30  20
Grants..........................  59  89  59  87 /  50  40  40  20
Quemado.........................  56  85  55  86 /  50  50  30  40
Magdalena.......................  62  84  60  81 /  60  60  50  40
Datil...........................  57  81  55  80 /  50  60  50  40
Reserve.........................  56  90  55  89 /  50  50  40  50
Glenwood........................  61  91  61  90 /  60  50  30  60
Chama...........................  50  79  49  82 /  50  60  50  30
Los Alamos......................  61  81  60  81 /  60  70  60  40
Pecos...........................  58  78  57  79 /  60  70  70  50
Cerro/Questa....................  51  78  50  81 /  60  80  70  40
Red River.......................  47  69  46  73 /  60  80  70  40
Angel Fire......................  45  72  45  72 /  50  70  70  50
Taos............................  53  83  52  83 /  60  80  60  40
Mora............................  53  74  53  75 /  50  80  70  50
Espanola........................  62  88  61  87 /  50  70  60  40
Santa Fe........................  61  82  60  80 /  60  70  70  40
Santa Fe Airport................  61  86  60  84 /  60  70  60  40
Albuquerque Foothills...........  66  88  65  85 /  60  60  60  30
Albuquerque Heights.............  68  90  68  87 /  50  50  50  20
Albuquerque Valley..............  64  92  65  89 /  50  50  50  20
Albuquerque West Mesa...........  68  90  67  88 /  50  50  50  20
Belen...........................  68  91  67  89 /  40  50  50  20
Bernalillo......................  65  91  65  89 /  60  50  50  30
Bosque Farms....................  65  91  65  89 /  40  50  50  20
Corrales........................  66  92  66  89 /  50  50  50  20
Los Lunas.......................  66  91  65  89 /  40  50  50  20
Placitas........................  65  87  63  85 /  60  60  60  30
Rio Rancho......................  67  91  66  88 /  50  50  50  20
Socorro.........................  68  92  66  88 /  50  60  50  30
Sandia Park/Cedar Crest.........  61  82  60  78 /  60  70  60  40
Tijeras.........................  63  85  61  82 /  60  60  60  40
Edgewood........................  60  83  59  81 /  60  70  60  40
Moriarty/Estancia...............  59  84  58  81 /  50  70  60  30
Clines Corners..................  58  78  57  76 /  50  70  70  40
Mountainair.....................  60  81  59  78 /  60  60  60  40
Gran Quivira....................  60  81  59  78 /  60  70  60  40
Carrizozo.......................  64  83  62  80 /  60  70  60  50
Ruidoso.........................  57  76  56  71 /  60  80  70  60
Capulin.........................  58  78  55  78 /  50  80  80  20
Raton...........................  57  81  55  82 /  50  80  70  30
Springer........................  59  82  57  82 /  60  80  70  40
Las Vegas.......................  55  76  55  77 /  60  80  80  40
Clayton.........................  64  83  61  82 /  40  70  70  20
Roy.............................  62  78  60  80 /  60  70  70  30
Conchas.........................  66  85  64  85 /  60  70  70  30
Santa Rosa......................  64  82  63  82 /  50  70  70  40
Tucumcari.......................  67  86  66  86 /  60  60  70  30
Clovis..........................  66  82  65  82 /  60  50  50  30
Portales........................  66  83  66  83 /  60  60  40  20
Fort Sumner.....................  67  85  66  83 /  50  60  70  30
Roswell.........................  71  87  69  85 /  60  50  60  40
Picacho.........................  64  81  63  78 /  60  70  60  50
Elk.............................  60  77  59  75 /  60  70  60  60

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jul 5, 3:04 AM MDT, 14 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
304 AM MDT Mon Jul 5 2021

NMZ201>241-061100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
304 AM MDT Mon Jul 5 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a Marginal Risk for strong to severe thunderstorms over the
eastern plains of New Mexico from mid-afternoon through the evening
hours. The main threat will be gusty to damaging straight-line winds.
Heavy rain capable of localized flash flooding will also be a concern
across the entire region, especially with slow-moving storms and/or
near and downstream from wildfire burn scars.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The active monsoon pattern will continue to support elevated storm
coverage and the threat for heavy rainfall capable of flash flooding
on Tuesday, especially in the Upper Gila region and areas along and
east of the central mountains. Burn scars and areas with recent heavy
rainfall will be most susceptible to flash flooding. Isolated strong
or severe storms cannot be ruled out across northeast New Mexico for
Tuesday afternoon and early evening with gusty outflow winds serving
as the primary risk.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather, rainfall amounts
and any flooding through the National Weather Service Albuquerque web
site at weather.gov/abq or by calling 1.888.386.7637.

DPorter

In the hours before

Special weather statement, Jul 5, 1:41 PM MDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
141 PM MDT Mon Jul 5 2021

NMZ213>216-052015-
Upper Rio Grande Valley-Southern Sangre de Cristo Mountains-East
Slopes Sangre de Cristo Mountains-Northern Sangre de Cristo
Mountains-
141 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TAOS AND WEST CENTRAL
COLFAX COUNTIES UNTIL 215 PM MDT...

At 141 PM MDT, Doppler radar was tracking a strong thunderstorm near
Taos Ski Valley, or 14 miles southeast of Questa, moving southwest at
15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Taos, Red River, Eagle Nest, Taos Ski Valley, Shady Brook, Taos
Pueblo, Ranchos De Taos, Arroyo Seco, Valdez and Los Cordovas.

This includes Highway 64 between Mile Markers 242 and 263, and
between Mile Markers 284 and 286.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3670 10538 3657 10523 3628 10551 3647 10575
TIME...MOT...LOC 1941Z 045DEG 12KT 3659 10538

40
Special weather statement, Jul 5, 3:34 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
334 PM MDT Mon Jul 5 2021

NMZ214-217-052200-
Southern Sangre de Cristo Mountains-Espanola Valley-
334 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TAOS...SOUTHEASTERN
RIO ARRIBA AND WEST CENTRAL MORA COUNTIES UNTIL 400 PM MDT...

At 334 PM MDT, Doppler radar was tracking a strong thunderstorm near
Penasco, or 13 miles south of Taos, moving south at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Penasco, Tres Ritos, Llano, Picuris Pueblo, Llano Largo, Vadito,
Rodarte and Rio Lucio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3601 10545 3601 10546 3598 10546 3598 10544
      3597 10544 3596 10545 3596 10577 3622 10571
      3623 10549
TIME...MOT...LOC 2134Z 000DEG 12KT 3619 10561

40
Special weather statement, Jul 5, 4:11 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
411 PM MDT Mon Jul 5 2021

NMZ211-052245-
Jemez Mountains-
411 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RIO ARRIBA AND
NORTHEASTERN SANDOVAL COUNTIES UNTIL 445 PM MDT...

At 411 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Youngsville, or 15 miles east of Cuba, moving
southeast at 5 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central Rio
Arriba and northeastern Sandoval Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3617 10664 3617 10666 3615 10665 3616 10663
      3616 10661 3612 10645 3589 10661 3603 10682
      3619 10672
TIME...MOT...LOC 2211Z 298DEG 6KT 3608 10670

40
Special weather statement, Jul 5, 4:19 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
419 PM MDT Mon Jul 5 2021

NMZ214-215-229-052245-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Northeast Highlands-
419 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL AND
SOUTHWESTERN MORA COUNTIES UNTIL 445 PM MDT...

At 419 PM MDT, Doppler radar was tracking a strong thunderstorm over
Tierra Monte, or 7 miles south of Mora, moving southeast at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
La Cueva, Tierra Monte, Ledoux, Sapello, Morphy Lake State Park,
Gascon, South Carmen, Manuelitas and Rociada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3590 10520 3591 10523 3588 10524 3586 10521
      3587 10518 3584 10517 3584 10521 3583 10522
      3582 10515 3574 10511 3571 10548 3594 10546
      3596 10524
TIME...MOT...LOC 2219Z 308DEG 23KT 3586 10531

40
Special weather statement, Jul 5, 5:08 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
508 PM MDT Mon Jul 5 2021

NMZ214-217-052345-
Southern Sangre de Cristo Mountains-Espanola Valley-
508 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA AND
NORTHEASTERN SANTA FE COUNTIES UNTIL 545 PM MDT...

At 508 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chimayo, moving southeast at 5 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Chimayo, Cundiyo, Cuartelez, Rio Chiquito, Sombrillo, La Puebla,
Truchas and Cordova.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3597 10604 3614 10593 3607 10567 3584 10583
TIME...MOT...LOC 2308Z 298DEG 6KT 3603 10591

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 6:12 PM MDTSpecial Weather StatementABQQuay33 min
Jul 4, 6:14 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe45 min
Jul 4, 6:45 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe3 hr
Jul 4, 6:47 PM MDTSpecial Weather StatementABQQuay28 min
Jul 4, 6:55 PM MDTSevere Thunderstorm WarningABQCurry, Quay65 min
Jul 4, 7:28 PM MDTSpecial Weather StatementABQUnion32 min
Jul 4, 7:40 PM MDTAreal Flood AdvisoryABQLincoln, Socorro3 hr
Jul 4, 7:42 PM MDTSevere Thunderstorm WarningABQUnion30 min
Jul 4, 7:44 PM MDTAreal Flood AdvisoryABQUnion3 hr
Jul 4, 7:59 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt61 min
Jul 4, 8:25 PM MDTAreal Flood AdvisoryABQCurry, Quay3 hr
Jul 4, 8:31 PM MDTSpecial Weather StatementABQQuay29 min
Jul 4, 8:35 PM MDTSevere Thunderstorm WarningABQQuay, San Miguel55 min
Jul 4, 8:51 PM MDTSevere Thunderstorm WarningABQChaves, Curry, De Baca, Quay, Roosevelt54 min
Jul 4, 8:59 PM MDTSpecial Weather StatementABQQuay31 min
Jul 4, 9:17 PM MDTAreal Flood AdvisoryABQCurry118 min
Jul 4, 9:17 PM MDTSevere Thunderstorm WarningABQChaves, Curry, De Baca, Roosevelt25 min
Jul 4, 9:31 PM MDTAreal Flood AdvisoryABQCurry, Guadalupe, Quay119 min
Jul 4, 10:09 PM MDTSpecial Weather StatementABQQuay36 min
Jul 4, 10:14 PM MDTSpecial Weather StatementABQDe Baca31 min
Jul 4, 10:23 PM MDTSevere Thunderstorm WarningABQCurry, Guadalupe, Quay, San Miguel52 min
Jul 4, 10:34 PM MDTSpecial Weather StatementABQRoosevelt26 min
Jul 4, 10:52 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Guadalupe, Quay, Roosevelt38 min
Jul 4, 11:26 PM MDTAreal Flood AdvisoryABQRoosevelt94 min
Jul 4, 11:30 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt60 min
Jul 5, 12:09 AM MDTAreal Flood AdvisoryABQCurry, Quay81 min
Jul 5, 12:24 AM MDTSevere Thunderstorm WarningABQChaves, Curry, De Baca, Roosevelt66 min
Jul 5, 12:34 AM MDTAreal Flood AdvisoryABQCurry86 min
Jul 5, 1:08 AM MDTAreal Flood AdvisoryABQChaves, De Baca112 min
Jul 5, 1:20 AM MDTAreal Flood AdvisoryABQRoosevelt85 min
Jul 5, 1:29 AM MDTSpecial Weather StatementABQ46 min
Jul 5, 1:53 AM MDTAreal Flood AdvisoryABQChaves112 min
Jul 5, 2:11 AM MDTSpecial Weather StatementABQChaves49 min
Jul 5, 2:33 AM MDTAreal Flood AdvisoryABQChaves117 min
Jul 5, 1:41 PM MDTSpecial Weather StatementABQTaos34 min
Jul 5, 2:32 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 5, 2:50 PM MDTAreal Flood AdvisoryABQColfax, Mora, Taos115 min
Jul 5, 3:34 PM MDTSpecial Weather StatementABQTaos26 min
Jul 5, 4:11 PM MDTSpecial Weather StatementABQLos Alamos34 min
Jul 5, 4:19 PM MDTSpecial Weather StatementABQMora26 min
Jul 5, 4:27 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval2 hr
Jul 5, 4:29 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe, Taos2 hr
Jul 5, 5:52 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance2 hr

Nearby

Special Weather Statements in New Mexico, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.